# SDR GTIA2014092501430

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 30,114 hours, 14,191 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Failed
- Location: Psiu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK, ROW 16 AC LT FELL FROM THE CEILING.  INSPECTED, FOUND NOT THE FAULT OF THE OXYGEN MASK. SECURED PSIU PANEL IAW AMM 25-25-11 ON 16 LT.
